# SDR SWAA2021030445579

- Difficulty date: January 27, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ON VERTICAL WEB BS 767 TO BS 787 STR 27R WL 150  DAMAGE EVALUATION ON ACB VERTICAL WEB BS767-787; STR27R; WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO A HOLE PER SRM 53-60-15. REMOVED AND INSTALLED NEW ACB VERTICAL WEB BS767-787;STR27R. PER DWG 146A8130; 146A8132; AND SRM 51-40-02. 87713U 04FEB21 NEW ACB VERTICAL WEB BS 767-787;STR27R.
